Related Questions

Can my sons doctor prescribe something for pain for my two year old that has extreme strep, tylenol (acetaminophen) and motrin just are not even cutting it anymore : (?

Call your doctor. First, be sure you are giving the right dosage of the medications for your child's weight. Acetaminophen with Codeine is one option if otc cold medication is not helping. However if symptoms are worsening despite antibiotics or he is not able to swallow, you may need to have him seen again to be sure nothing more serious is going on that would warrant a different treatment regimen. Read more...

My lo is 8months old n is taking amoxicillian rite now 4 n ear infection is it ok 2 to rotate tylenol (acetaminophen) and motrin. Hes teething. N feeling a lil warm?

Not a good idea. Not a good idea to use fever reducers without measuring the temp with a thermometer and only if temp is over 100.Degree farenheight and american academy does not recommend using Motrin and tylenol (acetaminophen) alternating, use one or the other and if fever is too high treat the cause og fever fever is bodies reaction to infections and is not so bad unless it goes above 103degrees and teething does not cause fev. Read more...
Yes. But you should wait 4 hours after tylenol (acetaminophen) and 6 hours after motrin. Check with your pediatric doctor. They migt give you a closer time table.. Read more...
Don't stop. Must take full course of antibiotic EXACTLY as directed to control bacteria. Children's Motrin/Tylenol are pain killers, not antibiotics. Check w your Pediatrician, but Children's pain Meds, with dose titrated to your child's weight, should be OK. Till you reach Physician a cold teething ring very helpful. @ 1st b'day see a Pediatric Dental Specialist. Read more...

4yo is on day 5 of fever 102 & cough. Neg strep. Alternating Motrin & Tylenol (acetaminophen) acts normal when fever is down but lethargic when up. Now tummy hurts.?

Check other infectns. 5 days of fever is worrisome and a thorough investigation is warranted. Many possible explanations are likely, most commonly, other infections (urinary tract?, pneumonia?, kawasaki?, etc). Your doctor should be able to determine. Read more...
Mgt. The fever and lethargy associated with your child's cough needs further evaluation. Your PCP will most likely order testing to determine the cause. She may have strep throat, pneumonia, OM, or a UTI for example. Some respiratory illnesses are associated with prolonged fever. Read more...

My 3 year old had tylenol (acetaminophen) and albuterol inh 2 hours ago, I just gave him ibuprofen is it safe to also give delsym now?

No. Cough suppresants have not shown to be effective in kids less than 6 hrs of age and in asthmatic patients (you are using albuterol) there is a theoretical risk of suppressing drive to breathe with cough suppressants. Read more...